Leader Allergy Relief-D, Original Prescription Strength, Extended Release Tablets
24 tablets
On This Page
Product Details
Cetirizine hydrochloride and pseudoephedrine hydrochloride. Extended release tablets, 5 mg/120 mg. Antihistamine. Nasal decongestant. Gluten free. Allergy & congestion. 12 Hour Relief of: sneezing; runny nose; sinus pressure; nasal congestion; itchy, watery eyes; itchy throat or nose. Indoor & outdoor allergies. Compare to Zyrtec-D active ingredients (This product is not manufactured or distributed by Johnson & Johnson, owner of the registered trademark Zyrtec-D). 100% money back guarantee. www.myleader.com. Made in India.Nutrition Facts
Total Fat | grm |
Saturated Fat | grm |
Cholesterol | mg |
Sodium | mg |
Total Carbohydrate | grm |
Dietary Fiber | grm |
Protein | grm |
Vitamin A | iu |
Vitamin C | mg |
Calcium | mg |
Iron | mg |
Trans Fat | grm |
Gluten Free | |
Gluten | 0.00 |
Total Sugars | grm |
Warnings
Do not use if blister unit is broken or torn.Manufacturer
CARDINAL HEALTH
Dublin, OH 43017
UPC
00096295135022